MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS SYSTEM 13" PECTUS SUPPORT BAR; PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS SYSTEM 13" PECTUS SUPPORT BAR; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.It is unknown at this time if the device will be returned for evaluation.Attempts have been made but no further information is available at this time.
 
Event or Problem Description
It was reported that a patient was presenting with metal allergies following the implantation of a pectus bar.Attempts have been made but no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint was opened because a metal allergy on behalf of the surgeon.The lorenz pectus support bar 13in (part# 01-3713, lot# unk) was not returned for investigation.Physician confirmed a metal patch test was done and came back negative.The patient's rash was resolved with prescribed oral and topical medication and has not recurred since; therefore the complaint is unconfirmed and the most likely underlying cause could not be determined.There are no indications of manufacturing defects.For this part (01-3713) and the previous one year (from the notification date), there was a complaint rate of (b)(4) which is no greater than the occurrence listed in the application fmea.There is no indication of manufacturing defects and there are no updates to the risk documents needed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
PECTUS SYSTEM 13" PECTUS SUPPORT BAR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9175319
Report Number0001032347-2019-00439
Device Sequence Number11456746
Product Code HRS
UDI-Device Identifier00841036011031
UDI-Public00841036011031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K972420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-3713
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;